# SDR ASAA2018100926423

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 10,766 hours, 3,555 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT ILLUMINATED ACCOMP QRH RT SIDE PWR SWITCH REMAINS OFF PER QRH. GROUNDED - YES. ACCOMPLISHED WHCU BITE PROCEDURE VERIFIED SENSOR FAIL ON NR 2 RIGHT SIDE WINDOW REF FIM 30-41 TASK 801. REMOVED NR 2 SLIDING WINDOW REF AMM 56-12-11-000-801. MOVED PRIMARY SENSOR TERMINAL TO SPARE SENSOR TERMINAL MOST FWD POSITION REF FIM 30-41 TASK 811. REINSTALLED NR 2 SLIDING WINDOW REF AMM 56-12-11-400-801. NO FAULTS NOTED REF FIM 30-41 TASK 801.
